Congruence properties of the hyperkloosterman sum
Compositio Mathematica, Volume 40 (1980) no. 1, pp. 3-33.
@article{CM_1980__40_1_3_0,
     author = {Sperber, S.},
     title = {Congruence properties of the hyperkloosterman sum},
     journal = {Compositio Mathematica},
     pages = {3--33},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {1},
     year = {1980},
     zbl = {0444.12014},
     mrnumber = {558257},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_1_3_0/}
}
TY  - JOUR
AU  - Sperber, S.
TI  - Congruence properties of the hyperkloosterman sum
JO  - Compositio Mathematica
PY  - 1980
DA  - 1980///
SP  - 3
EP  - 33
VL  - 40
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__40_1_3_0/
UR  - https://zbmath.org/?q=an%3A0444.12014
UR  - https://www.ams.org/mathscinet-getitem?mr=558257
LA  - en
ID  - CM_1980__40_1_3_0
ER  - 
%0 Journal Article
%A Sperber, S.
%T Congruence properties of the hyperkloosterman sum
%J Compositio Mathematica
%D 1980
%P 3-33
%V 40
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1980__40_1_3_0
Sperber, S. Congruence properties of the hyperkloosterman sum. Compositio Mathematica, Volume 40 (1980) no. 1, pp. 3-33. http://www.numdam.org/item/CM_1980__40_1_3_0/

[1] P. Deligne: La Conjecture de Weil, I. Publ. Math. I.H.E.S., 43, (1973) 273-308. | Numdam | MR | Zbl

[2] P. Deligne: Applications de la Formule des Traces aux Sommes Trigonométriques. SGA 41/2 Springer Lectures Notes 569 (1977) Berlin. | Zbl

[3] B. Dwork: On the Zeta Function of a Hypersurface. Publ. Math. I.H.E.S., 12 (1962) 5-68. | Numdam | MR | Zbl

[4] B. Dwork: p-Adic Cycles. Publ. Math. I.H.E.S., 37 (1969) 27-115. | Numdam | MR | Zbl

[5] B. Dwork: Normalized Period Matrices I. Ann. of Math., 94 (1971) 337-388. | MR | Zbl

[6] B. Dwork: Normalized Period Matrices II. Ann. of Math., 98 (1973) 1-57. | MR | Zbl

[7] B. Dwork: Bessel Functions as p-adic Functions of the Argument. Duke Math. J., 41 (1974) 711-738. | MR | Zbl

[8] A. Erdelyi: Integraldarstellungen Hypergeometrisches Funktionen. Quart. J. of Math., 8 (1937) 267-277. | JFM | Zbl

[9] N. Katz: On the Differential Equations Satisfied by Period Matrices. Publ. Math. I.H.E.S., 35 (1968) 223-258. | Numdam | MR | Zbl

[10] Yu. Manin: Theory of Commutative Formal Groups over Fields of Finite Characteristic. Russian Math. Survey, 18 (1963) 1-83. | MR | Zbl

[11] S. Sperber: p-Adic Hypergeometric Functions and Their Cohomology I. Duke Math. Journal, 44 (1977) 535-589. | MR | Zbl

[12] A. Weil: On Some Exponential Sums. Proc. N.A.S., 31 (1948) 204-207. | MR | Zbl